MathSciNet Relay Station
MathSciNet bibliographic data
MR1097916 (92e:35137) 35Q35 (76C05 76V05)
Ponce, Gustavo On the global well-posedness of the Benjamin-Ono equation. Differential Integral Equations 4 (1991), no. 3, 527–542.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement